# SDR UALA2009113003685

- Difficulty date: November 28, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 80,911 hours, 9,954 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING 2 FWD EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE CHECKS OKAY.
